Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2010

Decomposition of Marginal Homogeneity into Logit and Mean Ridits Equality for Square Contingency Tables

Kiyotaka Iki, Kouji Tahata & Sadao Tomizawa

Journal of Mathematics and Statistics, Volume 6, Issue 1, pp. 64–67 · doi.org/10.3844/jmssp.2010.64.67

7,297 accesses4,301 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: For square contingency tables with ordered categories, if the Marginal Homogeneity (MH) model holds, then the probability that X selected at random from the row marginal distribution is less than Y selected independently at random from the column marginal distribution equals the probability that X is greater than Y. However, the converse does not hold. We are interested in the condition in order that the converse holds. Approach: This study gave a decomposition theorem that the MH model holds if and only if both the marginal cumulative logistic model and the model of equality of mean ridits for the row and column marginal distributions hold. Examples are given. Results: For the data of cross-classification of ewes according to number of lambs born in consecutive years and cross-classification of unaided distance vision of women in British, the decomposition of the MH model is applied and the detailed analysis is given. Conclusion: When the MH model fits the data poorly, this decomposition is useful for seeing which of decomposed two models influences stronger.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Iki, K., Tahata, K. & Tomizawa, S. (2010). Decomposition of Marginal Homogeneity into Logit and Mean Ridits Equality for Square Contingency Tables. Journal of Mathematics and Statistics, 6(1), 64–67. https://doi.org/10.3844/jmssp.2010.64.67

Licence
© Science Publications
Issue
Volume 6, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Decomposition of Marginal Homogeneity into Logit and Mean Ridits Equality for Square Contingency TablesJournal of Mathematics and Statistics · Volume 6, Issue 1 · pp. 64–67 · © Science PublicationsDownload